# SDR TSAA9753169

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546538551
- Condition: Cracked
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAP JOINT INSPECTION, FOUND CRACKED FRAME AT STATION 597 BETWEEN 16L AND 17L.  REMOVED AND REPLACED FRAME SECTION PER SRM 51-30-02.  (M)
